Communications in Information and Systems
Volume 16 (2016)
Remark on multi-target, robust linear-quadratic control problem on semi-infinite interval
Pages: 117 – 126
We consider the multi-target, robust linear-quadratic control problem on a semi-infinite interval. Using the functional-analytic approach developed in “Multitarget linear-quadratic control problem: semi-infinite interval” (L. Faybusovich and T. Mouktonglang, Mathematical problem in engineering, article ID535610, 2012), we reduce this problem to a convex optimization problem on the simplex. The explicit procedure for the evaluation of the reduced objective function is described.